On the solution of the inverse Stefan problem
Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1292-1295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_6_a2,
author = {B. M. Budak and V. N. Vasil'eva},
title = {On the solution of the inverse {Stefan} problem},
journal = {Doklady Akademii Nauk},
pages = {1292--1295},
year = {1972},
volume = {204},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a2/}
}
B. M. Budak; V. N. Vasil'eva. On the solution of the inverse Stefan problem. Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1292-1295. http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a2/